# SDR HNAA0500041

- Difficulty date: April 21, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 33,220 hours, 36,626 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: BR63031023
- Condition: Burned
- Location: Cabin
- Part time: 33,220 hours, 36,626 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR AT ROW 4 IN CABIN.  FOUND OVERHEAD LIGHT AT 4DF DAMAGED.  DEACTIVATED LIGHTS IAW EO 8-33-05-0255.  REMOVED AND REPLACED OVERHEAD AFT LIGHT FIXTURE AT 4AC.
